MAUDE Adverse Event Report: Draeger Medical Systems, Inc Infinity Acute Care System (M540); Physiologic monitoring system, single-patient

Draeger Medical Systems, Inc Infinity Acute Care System (M540); Physiologic monitoring system, single-patient
Catalog Number MS20401
Medical Device Problem Codes Device Alarm System (1012); Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on the night of friday, (b)(6), between 3:00 a.M.And 5:00 a.M., a patient died without any event being reported to the ics monitoring center "[infinity central station (ics)]".The nurses checked the patient¿s vital signs around 3:00 a.M.And then returned to the patient around 5:00 a.M., at which time they confirmed the patient¿s death.According to the available information, no alarm was triggered or displayed on the monitoring console "[infinity acute care system (iacs)]" during that time.
 
Additional Manufacturer Narrative
Device logs were provided.Additional information was requested including ics full disclosure files or any waveform strips or images available, arr lead/s selection, qrs threshold setting (low or high), condition the patient was being monitored for.However, this information was not provided.The involved iacs and ics were tested on site by a draeger technician and the hospital biomed.No malfunctions were identified.Review of the iacs primary monitoring system logs shows that the system was in privacy mode during the time of the event.Activating privacy mode has the following effect: ¿ all patient data are removed from the cockpit and the m540 displays but continue to be displayed at the ics.¿ the alarm bar is deactivated.¿ acoustic alarm signals are only provided at the ics.¿ the message privacy ¿ touch screen to resume monitoring is displayed in the center of the screen.Review of the infinity central station (ics) log show that alarms were provided at the ics during the specified time including ecg leads disconnected, ecg artifacts and bp < 90.None of these alarms were acknowledged.Note that if there is no ecg signal, arrythmia monitoring is not possible.The technical alarms are provided to prompt the staff to check the patient and resolve the lead disconnection/artifact issues identified.No draeger device malfunctions were identified.This is consistent with a use issue regarding expected alarms during the event.This information was provided to the complainant.

Brand Name
Infinity Acute Care System (M540)
Common Device Name
Physiologic monitoring system, single-patient
Manufacturer (Section D)
Draeger Medical Systems, Inc
3135 quarry road
telford PA
Manufacturer (Section G)
Draeger Medical Systems, Inc
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
+1(978)409-7390
MDR Report Key50133037
Report Number1220063-2026-00022
Device Sequence Number20243255
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)161014(93)MS20401-26
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexMale